Research

Publicaciones del grupo - page 4 [rss]
R. Bartolo, A. Germinario, M. Sánchez. Existence of a closed geodesic on non-compact Riemannian manifolds with boundary Adv. Nonlinear Stud. 2 (2002) no. 1 , 51–69. MathScinet [bib]
2001
M. Sánchez. Geodesic connectedness of semi-Riemannian manifolds In Proceedings of the Third World Congress of Nonlinear Analysts, Part 5 (Catania, 2000) 47 (2001) no. 5 , 3085–3102. MathScinet [bib] [doi]
A. M. Candela, M. Sánchez. Existence of geodesics in Gödel type space-times In Proceedings of the Third World Congress of Nonlinear Analysts, Part 3 (Catania, 2000) 47 (2001) no. 3 , 1581–1592. MathScinet [bib] [doi]
R. Bartolo, M. Sánchez. Remarks on some variational problems on non-complete manifolds In Proceedings of the Third World Congress of Nonlinear Analysts, Part 4 (Catania, 2000) 47 (2001) no. 4 , 2887–2892. MathScinet [bib] [doi]
J. L. Flores, M. Sánchez. Geodesic connectedness in some Lorentz manifolds In Proceedings of the VIII Fall Workshop on Geometry and Physics (Spanish) (Medina del Campo, 1999) R. Soc. Mat. Esp., Madrid 2 (2001) , 93–106. MathScinet [bib]
2000
J. L. Flores, M. Sánchez. Geodesic connectedness and conjugate points in GRW space-times J. Geom. Phys. 36 (2000) no. 3-4 , 285–314. MathScinet [bib] [doi]
L. J. Alías, A. Romero, M. Sánchez. Spacelike hypersurfaces of constant mean curvature in spacetimes with symmetries In Proceedings of the 7th Autumn Conference on Differential Geometry and its Applications (Spanish) (Valencia, 1998) R. Soc. Mat. Esp., Madrid 1 (2000) , 1–14. MathScinet [bib]
P. E. Ehrlich, M. Sánchez. Some semi-Riemannian volume comparison theorems Tohoku Math. J. (2) 52 (2000) no. 3 , 331–348. MathScinet [bib] [doi]
A. M. Candela, M. Sánchez. Geodesic connectedness in Gödel type space-times Differential Geom. Appl. 12 (2000) no. 2 , 105–120. MathScinet [bib] [doi]
1999
R. Ram\'\irez, M. Sánchez. On the variety of two-dimensional Lorentzian scalar products Rev. Acad. Canaria Cienc. 11 (1999) no. 1-2 , 23–27. MathScinet [bib]
R. Bartolo, A. Germinario, M. Sánchez. Periodic trajectories with fixed energy on Riemannian and Lorentzian manifolds with boundary Ann. Mat. Pura Appl. (4) 177 (1999) , 241–262. MathScinet [bib] [doi]
M. Sánchez. Closed and $T$-periodic geodesics in Lorentzian manifolds Chapter in Relativity and gravitation in general (Salamanca, 1998) World Sci. Publ., River Edge, NJ (1999) , 309–313. MathScinet [bib]
M. Sánchez. On the geometry of generalized Robertson-Walker spacetimes: curvature and Killing fields J. Geom. Phys. 31 (1999) no. 1 , 1–15. MathScinet [bib] [doi]
M. Sánchez. Geodesics in static spacetimes and $t$-periodic trajectories Nonlinear Anal. 35 (1999) no. 6, Ser. A: Theory Methods , 677–686. MathScinet [bib] [doi]
M. Sánchez. Timelike periodic trajectories in spatially compact Lorentz manifolds Proc. Amer. Math. Soc. 127 (1999) no. 10 , 3057–3066. MathScinet [bib] [doi]
1998
A. Romero, M. Sánchez. Bochner's technique on Lorentzian manifolds and infinitesimal conformal symmetries Pacific J. Math. 186 (1998) no. 1 , 141–148. MathScinet [bib] [doi]
M. Sánchez. On the geometry of generalized Robertson-Walker spacetimes: geodesics Gen. Relativity Gravitation 30 (1998) no. 6 , 915–932. MathScinet [bib] [doi]
1997
M. Sánchez. Some remarks on causality theory and variational methods in Lorenzian manifolds Conf. Semin. Mat. Univ. Bari (1997) no. 265 , ii+12. MathScinet [bib]
L. J. Alías, A. Romero, M. Sánchez. Spacelike hypersurfaces of constant mean curvature in certain spacetimes In Proceedings of the Second World Congress of Nonlinear Analysts, Part 1 (Athens, 1996) 30 (1997) no. 1 , 655–661. MathScinet [bib] [doi]
M. Sánchez. Lorentzian manifolds admitting a Killing vector field In Proceedings of the Second World Congress of Nonlinear Analysts, Part 1 (Athens, 1996) 30 (1997) no. 1 , 643–654. MathScinet [bib] [doi]
Powered by bibtexbrowser

Published on  March 29th, 2016